# SDR SWAA2018100425757

- Difficulty date: September 18, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RIGHT HAND FLOOR TO SIDEWALL SHIELD CORRODED BETWEEN BS 767 TO BS 793, RBL 22.  R&R SHIELD IAW SRM AND DWG.
